# SDR AMTA200700391

- Difficulty date: August 10, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 163521538
- Part serial: M84801
- Condition: Unserviceable
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FUEL LINE LEAKING RT ENGINE.  INLET LINE TO GEAR DRIVEN FUEL PUMP.  REMOVED AND REPLACED RT ENGINE INLET TO GEAR DRIVEN FUEL PUMP IAW MM 73-11-06-4.  RAN ENGINE OPS CK GOOD. NO LEAKS IAW MM 77-00-00.  (K)
